# SDR CALA0000343

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- Aircraft time: 86,946 hours, 18,663 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: MN1400
- Condition: Inoperative
- Location: Escape Slide
- Component: Dura
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY ESCAPE SLIDE LIGHTS AT DOOR R-1, R-2, AND L-2 WEAK DURING TEST.  THE SLIDE LIGHT BATTERIES WERE REPLACED AND OPERATION CHECKED GOOD IAW MM 25-60-00.
